# SDR A6WA201745423

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING ACCESS PNL ATTACH BRACKET AT FS468 IS CRACKED.
